# SDR COMA9710330

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 2SC1175A
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SMELLED BURNING RUBBER ODOR AND OBSERVED SMOKE COMING FROM COPILOTS INSTRUMENT PANEL.  REPLACED OVERHEATED, IOCE PROTECTION CIRCUIT, CURRENT SENSOR.
